Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/56107
Title: A tabu method to find the pareto solutions for multi-objective optimal problems in electromagnetics
Authors: Ho, SL 
Yang, SY
Ni, GZ
Wong, HC
Issue Date: 2001
Source: The 13th COMPUMAG Conference on the Computation of Electromagnetic Fields, France, July 2001 , v. 1, p. 112-113 How to cite?
URI: http://hdl.handle.net/10397/56107
Appears in Collections:Conference Paper

Show full item record

Page view(s)

39
Last Week
0
Last month
Checked on Oct 15, 2017

Google ScholarTM

Check



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.